Advice would be a great help please.
Hello, I have had grade 3 breast cancer, Tumour and lymph nodes removed April 11, finished my chemo in August 11, finished my radiotherapy last week of Oct 11.
Not on any meds for the cancer, but the chemo has caused problems with my heart (Pericarditis) so am on Ace Inhibitors and Beta blockers for this.
Ive been doing so well but the tiredness is suddenly getting much worse rather than better, (blamed this on christmas) but for the last 3 weeks i have started to itch, and boy this is the itch from hell. Started on my breast that had the cancer, the breast had become swollen, very red and sore and itchy, then i got a rash on the inside of my elbows which went up my arms onto my shoulders, also started on the back of my legs. Went to my dr who said it was thrush, two days later i was ripping at my skin and it was spreading so went back to see my dr, but saw a different one who was a skin specialist. Tests came back negative for thrush, but this dr said as i also had a temperature she felt i had an infection in the breast, and gave me antibiotics, and steriod cream and some other cream to help me.
More than a week later im am still ripping at my skin, the nipple on the breast is so very very itchy its driving me mad, and so is the area where i had my tumour removed. My arms no longer itch and the rash has gone, but the tops of my legs are on fire, im covered in bruises where im ripping at my skin so badly, and the cheeks of my but are raw and my stomach. The rash is not so visible now but the itching is just as bad. Ive finished the antibiotics, does anyone know what could be causing this, please advise as no where is open for a couple of days here.
Thank you, Willow. x